# SDR 98FDEA00282

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457721
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN FWD CARGO BAY BS 700 TO 720 RBL 10 WL 138 NEXT TO STR 28R.  *S/D*  REMOVED CORRODED SKIN AT BS 700 TO 720, WL 138, RBL 10 AND INSTALLED INTERNAL DOUBLER.  INSTALLED ALL ITEMS REMOVED FOR ACCESS IAW FED-EX SRM 53-30-3.
